# SDR ASOA201101337

- Difficulty date: July 15, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 17,865 hours, 12,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT EXTERNAL EMEGENCY LIGHT IS OUT.  RELAMPED RT SIDE AFT EXTERNAL EMEGENCY LIGHT.  OPS CHECK GOOD IAW AMM 33-51-02.  ACFT OK FOR SERVICE.
